MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) ISOFLEX OPTIM LEAD; Permanent Defibrillator Electrodes

Abbott Medical (CRM-Sylmar) ISOFLEX OPTIM LEAD; Permanent Defibrillator Electrodes
Model Number 1944/52
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented to hospital for an implant procedure.Post procedure, it was noted that the right atrial (ra) lead was found dislodged.The ra lead was explanted and replaced.The patient was discharged post procedure.
 
Additional Manufacturer Narrative
Further information was requested but not received.

Brand Name
ISOFLEX OPTIM LEAD
Common Device Name
Permanent Defibrillator Electrodes
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50469161
Report Number2017865-2026-18038
Device Sequence Number21375385
Product Code NVY
UDI-Device Identifier05414734502320
UDI-Public(01)05414734502320(10)P000250250(17)290131
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P960030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1944/52
Device Lot NumberP000250250
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/14/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Durata Tachy MRI lead; Gallant DR ICD
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient SexMale